# SDR DLL19991890

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30311513
- Condition: Detached
- Location: R-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR SLIDE SLIPPED FROM CASE, SAFETY PIN BENT.
